Asymptotically Optimal Service Station Arrangements for a Parametric Family of Criteria
- 3 Downloads
This article presents a new effective algorithm for placing service stations. These stations serve the calls coming from a subset of the line. The coordinate of the call is a random variable with a known probability density function. This algorithm is proved to be asymptotically second-order optimal.
Unable to display preview. Download preview PDF.
- 2.T. V. Zakharova, Optimization of the Queuing System Arrangements in Space, Izdatelstvo Moskovskogo Universiteta, Moscow (2008).Google Scholar
- 3.T. V. Zakharova, “Optimization of the Service Stations Arrangements in Space,” Inform. Appl., 2, No. 2, 41–46 (2008).Google Scholar
- 4.L. F. Toth, Packing in a Plane, on a Sphere and in a Space, Phizmatlit, Moscow (1958).Google Scholar
- 5.L. V. Nazarov and S. N. Smirnov, “Service of calls, distributed in the space,” Izvest. Acad. Sci. USSR. Tech. Cybern., No. 1, 95–99 (1982).Google Scholar
- 6.T. V. Zakharova and A. A. Fisak, “The necessary condition for the optimal arrangement of service stations on a segment for a parametric family of optimality criteria,” in: Statistical Methods for Estimating and Testing Hypotheses, Vol. 26, Izdatelstvo Permskogo Gosudarstvennogo Universiteta, Perm (2015), pp. 86–94.Google Scholar